Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 11, 页码: 4505-4523
Authors:  Huang, Feimin;  Li, Tianhong;  Yuan, Difan
Favorite  |  View/Download:111/0  |  Submit date:2020/05/24
isentropic gas  compensated compactness  uniform estimate  
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10